# SDR TWAA0013219

- Difficulty date: August 3, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN, THE FLOOR SUPPORT WAS CORRODED AT LBL 10, STA 150 TO 200.  REMOVED CORROSION PER SRM 51-10-3 PAGE 21 ITEM 35.  ALODINED PER SRM 51-10-3 PAGE 18 ITEM 30.  APPLIED PRIMER PER SRM 51-10-3 PAGE 16 ITEM 23 AND REINSTALLED FLOOR SUPPORT.
